IJPAM: Volume 119, No. 1 (2018)
THE CAUCHY PROBLEM FOR AUTONOMOUS LINEAR
NEUTRAL FRACTIONAL SYSTEM , Marian Milev
Faculty of Mathematics and Informatics
University of Plovdiv
4 Tzar Asen, 4000 Plovdiv, BULGARIA
Department of Informatics and Statistics
University of Food Technology
26 Maritsa Blvd., 4000 Plovdiv, BULGARIA
Received: March 10, 2018
Revised: June 8, 2018
Published: June 20, 2018
AMS Subject Classification: 34A08, 34A30
Key Words and Phrases: fractional derivatives, neutral fractional system, general solution
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.
- B. Bonilla,M. Rivero, J. Trujillo, On systems of linear fractional differential equations with constant coefficients, Appl. Math. Comput. 187 No. 1 (2007), 68-78.
- D. Boyadzhiev, H. Kiskinov, M. Veselinova, A. Zahariev, Stability analysis of linear distributed order fractional systems with distributed delays, Fract. Calc. Appl. Anal. 20, No. 4 (2017), 914-935; doi: 10.1515/fca-2017-0048.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 235 - 247